MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY EXTERNAL DRAINAGE AND MONITORING, LUMBAR DRAINAGE KIT; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY EXTERNAL DRAINAGE AND MONITORING, LUMBAR DRAINAGE KIT; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 27303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was admitted to the hospital with a traumatic head and brain contusion with a small hematoma and su barachnoid hemorrhage.The patient had a severe headache, and the blood clot was abnormal after admission.On the second day, the blood coagulation was restored to normal.In order to prevent hydrocephalus from draining subarachnoid hemorrhage, the intracranial pr essure was monitored.After the communication was signed on (b)(6) 2019, the lumbar pool was drained.The puncture was placed smoothly, and the tube was kept for 3 days.The drainage of the cerebrospinal fluid was relatively clear, and the tube was extinct on (b)(6) 2019.After about 1 hour of extubation, the patient developed lumbrosacral pain.Mri examination of the lumbar vertebrae revealed a hematoma in the spinal canal (chest 12 - waist 2) which was obvious, and the conical pony tail was compressed.Hematoma absorption occurred after one week of conservative treatment.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported that the patient had recovered and been discharged from the hospital.

Brand Name
EXTERNAL DRAINAGE AND MONITORING, LUMBAR DRAINAGE KIT
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8404255
Report Number2021898-2019-00097
Device Sequence Number16726106
Product Code GWM
UDI-Device Identifier00673978246048
UDI-Public00673978246048
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K802100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number27303
Device Catalogue Number27303
Device Lot Number210794320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient Weight65